User: Guest  Login
Author(s):
Wang, Shunli; Shen, Xixi; Ge, Pei; Li, Jie; Subburaj, Saminathan; Li, Xiaohui; Zeller, F. J.; Hsam, S. L. K.; Yan, Yueming 
Title:
Molecular characterization and dynamic expression patterns of two types of γ-gliadin genes from Aegilops and Triticum species 
Journal title:
Theoretical and Applied Genetics 
Year:
2012 
Journal volume:
125 
Journal issue:
Pages contribution:
1371-1384 
Publisher:
Springer Nature 
E-ISSN:
0040-57521432-2242 
Date of publication:
30.06.2012